UNIGE document Scientific Article
previous document  unige:11922  next document
add to browser collection

Topological Open Strings on Orbifolds

Bouchard, Vincent
Klemm, Albrecht
Pasquetti, Sara
Published in Communications in Mathematical Physics. 2010, vol. 296, no. 3, p. 589 - 623
Abstract We use the remodeling approach to the B-model topological string in terms of recursion relations to study open string amplitudes at orbifold points. To this end, we clarify modular properties of the open amplitudes and rewrite them in a form that makes their transformation properties under the modular group manifest.We exemplify this procedure for the C3/Z3 orbifold point of local P2, where we present results for topological string amplitudes for genus zero and up to three holes, and for the one-holed torus. These amplitudes can be understood as generating functions for either open orbifold Gromov–Witten invariants of C3/Z3, or correlation functions in the orbifold CFT involving insertions of both bulk and boundary operators.
Full text
(ISO format)
BOUCHARD, Vincent et al. Topological Open Strings on Orbifolds. In: Communications in Mathematical Physics, 2010, vol. 296, n° 3, p. 589 - 623. https://archive-ouverte.unige.ch/unige:11922

216 hits

0 download


Deposited on : 2010-09-27

Export document
Format :
Citation style :